BibTeX record journals/jgs/XueLM15

download as .bib file

@article{DBLP:journals/jgs/XueLM15,
  author    = {Jie Xue and
               Yee Leung and
               Jiang{-}Hong Ma},
  title     = {High-order Taylor series expansion methods for error propagation in
               geographic information systems},
  journal   = {J. Geogr. Syst.},
  volume    = {17},
  number    = {2},
  pages     = {187--206},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10109-014-0207-x},
  doi       = {10.1007/s10109-014-0207-x},
  timestamp = {Sat, 25 Apr 2020 13:46:50 +0200},
  biburl    = {https://dblp.org/rec/journals/jgs/XueLM15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics